# SDR USAA2010112992675

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 42,081 hours, 15,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE174004
- Part serial: 1623
- Condition: Low Pressure
- Location: R2 Door
- Part time: 50,324 hours, 21,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 307 LAS - EES - R-2 DOOR ASSIST ACCUMULATOR REQUIRES SERVICING.  MAINTENANCE SERVICED R-2 DOOR ASSIST ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614.
